Determinacy of equilibrium in outcome game forms
Cristian Litan,
Francisco Marhuenda () and
Peter Sudhölter
Journal of Mathematical Economics, 2015, vol. 60, issue C, 28-32
Abstract:
We show the generic finiteness of the number of probability distributions on outcomes induced by Nash equilibria for two-person game forms such that either (i) one of the players has no more than two strategies or (ii) both of the players have three strategies, and (iii) for outcome game forms with three players, each with at most two strategies. Finally, we exhibit an example of a game form with three outcomes and three players for which the Nash equilibria of the associated game induce a continuum of payoffs for an open non-empty set of utility profiles.
Keywords: Outcome game form; Completely mixed Nash equilibrium; Generic finiteness (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406815000580
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Determinacy of Equilibrium in Outcome Game Forms (2014) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:60:y:2015:i:c:p:28-32
DOI: 10.1016/j.jmateco.2015.06.003
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().